Sunitinib-related interstitial pneumonia after treatment with temsirolimus: a case of possible recall phenomenon.
Аннотация
A 55-year-old Japanese man was admitted to Oita University Hospital (Oita, Japan) for pyrexia, malaise and dyspnea, and abnormal shadows on chest radiographs. He had started receiving sunitinib (37.5 mg a day for 3 weeks, followed by a 3-week break before beginning the next dosing cycle) for metastatic renal cell carcinoma after the improvement of temsirolimus-induced interstitial pneumonia. Sunitinib is a multiple tyrosine kinase receptor inhibitor approved for the treatment of metastatic renal cell carcinoma, and the most common clinical adverse effects of sunitinib are diarrhea, mucositis, stomatitis, hypertension, rashes and altered taste. We herein report a rare case of sunitinib-related interstitial pneumonia after treatment with temsirolimus for metastatic renal cell carcinoma. This case suggests the possibility of recall phenomenon of drug-induced pneumonia during the administration of additional chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.